What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Apr 13, 12:32 PM CST, 1 hour 56 minutes earlier.
Area forecast discussion, Apr 13, 12:32 PM CST, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
132 PM CDT Sat Apr 13 2019
...SEVERE WEATHER OUTBREAK THIS AFTERNOON THROUGH TONIGHT...
.UPDATE...
Updated for 18Z aviation discussion
&&
.AVIATION...
18Z TAF discussion:
Expect TSRA/+TSRA to increase from west to east across the area
from this afternoon through the evening, moving east of the
GTR/MEI/HBG corridor after 06z, with prevailing ceilings likely
to drop to MVFR category. A strong pressure gradient and frontal
passages will make for changeable, gusty surface wind. Overall,
aviation conditions will be poor to hazardous during this forecast
period. /EC/
&&
.DISCUSSION...
A severe weather outbreak with the potential for strong tornadoes
is still expected and no significant adjustments are planned to
the current outlook graphics. The warm sector has been a bit
slower to build northward than prior guidance indicated with
relatively cool, dense air wedging into the Delta region this
morning, however, very strong height/pressure falls mix the warm
front northward this afternoon with a very favorable environment
for tornadic supercells quickly taking shape over the Delta
region as ML CAPE increases to > 2500 j/kg and effective SRH to
~400 m2/s2 in the warm sector. There are uncertainties with storm
evolution as much of the near term CAM guidance is in conflict
concerning initial supercell development both in terms of areal
coverage and mode. Some guidance shows broader/greater coverage
with HP supercell activity while some is indicative of more
discrete and classic supercell activity. These uncertainties will
keep us from increasing our current messaging/threat levels, which
are already strong. Otherwise, will be considering adjustments in
timing depending on how convection evolves initially, most likely
to speed things up slightly. /EC/
Prior discussion below:
Today and Tonight: Area radars showing some rather robust elevated
convection this morning over the ArkLaTex into northern portions of
the forecast area. A few supercells have been in this mix with
reports of large hail in some. All of this occurring in the elevated
ascent overtop of the old stationary front located over far south
MS/south LA. This boundary should earnestly move northward later
this morning into the afternoon, putting most of the area in the
warm sector ahead of the potent storm system taking shape over TX.
Strong pressure falls and tightening pressure gradient ahead of this
system will result in strong surface winds over much of the area,
especially the ArkLaMiss Delta region, this afternoon and evening.
Thus have issued a wind advisory to account for this.
Models showing PWs with this system near 2 inches which will make
for efficient rainfall rates in the heaviest storms, but progressive
nature of the system should preclude the need for a flash flood
watch as any flash flooding that does occur, should be localized. Of
greater concern will be the significant severe weather threat this
afternoon into tonight. Already, strong low and deep layer shear is
in place over the region and will increase further as the storm
system approaches. As the storm system approaches, the rare
combination of strong instability with steepening mid level lapse
rates coincident with strong shear will support strongly rotating
supercells capable of tornadoes (some strong and long track), very
large hail and damaging straight line winds. These look to develop
from the west during the afternoon, eventually becoming aligned
north to south during the evening as they approach eastern MS.
Severe storm potential will linger in the far east after midnight,
but the majority will move into AL prior to dawn./GG/
Sunday through Friday: As the upper trough lifts to the northeast
on Sunday morning, the line of storms will exit our area leaving
some wrap-around showers possible in the northern half of the CWA
as the surface low lifts away. A surface high quickly builds into
the region on Monday and upper ridging will set the stage for
quiet weather for the first half of the week. Temperatures will be
near normal for this time of year during this period - highs in
the 70s/lower 80s and lows near 50. Now, Monday morning will be a
bit chilly with the surface high developing over the area and
temps will fall into the lower 40s, perhaps into the 30s in some
sheltered locations.
The next weather-maker will come as another strong upper trough that
will move over the Central Plains on Wednesday. Being 5 days out,
the global models still differ a bit in solutions. The EMCWF still
has an open trough while the GFS has a deeper, closed low, both over
the same vicinity though. As the trough tracks eastward Wednesday
into Thursday, a frontal boundary will push through the ArkLaMiss.
Diffluent flow aloft will be conducive for intense vertical motion
and storm development over our region. In the warm sector of this
system, PWs will peak above 1.5 inches. At this time, the
instability and shear values appear to be conducive for another
potential round of severe storms. Will hold off of mentioning it in
the HWO at this time since there's so much going on in the short
term and we are still 5 days out with this system. Also, at this
time, it appears that the system will be progressive enough that
heavy rains and flash flooding shouldn't be much of an issue, but
depending on how the models continue to develop this system, that
will need to be re-evaluated. The model consensus has the system
exiting the area by Thursday night. The trough will push east and a
surface high builds into the region again. This appears to allow the
weather over the Easter weekend to be quiet and near normal.
Hopefully this solution continues. /10/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 78 60 62 42 / 43 87 23 6
Meridian 78 64 70 43 / 36 92 24 8
Vicksburg 75 58 61 43 / 78 86 19 5
Hattiesburg 82 65 69 43 / 38 86 12 4
Natchez 77 56 61 43 / 75 83 13 2
Greenville 69 57 60 44 / 90 92 34 6
Greenwood 71 59 60 42 / 64 89 34 9
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 10 PM CDT this evening for MSZ018-019-
025>027-034>036-040>043-047>049-053>066-072>074.
LA...Wind Advisory until 10 PM CDT this evening for LAZ007>009-015-
016-023>026.
AR...Wind Advisory until 10 PM CDT this evening for ARZ074-075.
&&Hazardous weather outlook, Apr 13, 2:06 PM CST, 22 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
306 PM CDT Sat Apr 13 2019
ARZ074-075-LAZ007>009-015-016-023-025-MSZ034>036-040>042-047-
142015-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Tensas-Washington-Humphreys-Holmes-
Issaquena-Sharkey-Yazoo-Warren-
306 PM CDT Sat Apr 13 2019
This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, northwest
Mississippi, and west central Mississippi.
.DAY ONE...Tonight and Sunday
SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...The rest of this afternoon through tonight
FLOODING
THREAT...Elevated
TIMING...The rest of this afternoon through tonight
NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight
A severe weather outbreak is likely Saturday afternoon into early
Sunday morning. Tornadoes, some of which could be strong,
widespread damaging winds up to 70mph, and golf ball to baseball
size hail are likely.
(https://www.weather.gov/images/jan/graphicast/1.png)
Heavy rainfall from multiple rounds of storms will lead to flash
flooding Saturday afternoon into early Sunday morning. 1-3" of
rain with locally higher amounts is expected.
(https://www.weather.gov/images/jan/graphicast/2.png)
A few downed trees and power lines are possible due to sustained
winds ranging from 25 to 30 mph and potential for wind gusts
around 40 mph. Travel will also be difficult for those in high
profile vehicles.
(https://www.weather.gov/images/jan/graphicast/3.png)
.DAYS TWO THROUGH SEVEN...Sunday night through Friday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.
MSZ018-019-025-142015-
Bolivar-Sunflower-Leflore-
306 PM CDT Sat Apr 13 2019
This hazardous weather outlook is for portions of north central
Mississippi, and northwest Mississippi.
.DAY ONE...Tonight and Sunday
SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight
FLOODING
THREAT...Elevated
TIMING...The rest of this afternoon through tonight
NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight
A severe weather outbreak is likely Saturday afternoon into early
Sunday morning. Tornadoes, a few possibly strong, damaging winds
up to 70mph, and golf ball size hail are likely.
(https://www.weather.gov/images/jan/graphicast/1.png)
Heavy rainfall from multiple rounds of storms will lead to flash
flooding Saturday afternoon into early Sunday morning. 1-3" of
rain with locally higher amounts is expected.
(https://www.weather.gov/images/jan/graphicast/2.png)
A few downed trees and power lines are possible due to sustained
winds ranging from 25 to 30 mph and potential for wind gusts
around 40 mph. Travel will also be difficult for those in high
profile vehicles.
(https://www.weather.gov/images/jan/graphicast/3.png)
.DAYS TWO THROUGH SEVEN...Sunday night through Friday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.
MSZ029>033-037>039-045-046-051-052-142015-
Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee-
Neshoba-Kemper-Newton-Lauderdale-
306 PM CDT Sat Apr 13 2019
This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.
.DAY ONE...Tonight and Sunday
SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight
FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight
NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight
A severe weather outbreak is likely Saturday afternoon into early
Sunday morning. Tornadoes, a few possibly strong, damaging winds
up to 70mph, and golf ball size hail are likely.
(https://www.weather.gov/images/jan/graphicast/1.png)
Heavy rainfall from multiple rounds of storms could lead to flash
flooding Saturday afternoon into early Sunday morning. 1-2" of
rain with locally higher amounts is expected.
(https://www.weather.gov/images/jan/graphicast/2.png)
Weak trees and limbs may break and fall due to sustained winds up
to 25 mph and wind gusts around 35 mph. High profile vehicles
could also be affected.
(https://www.weather.gov/images/jan/graphicast/3.png)
.DAYS TWO THROUGH SEVEN...Sunday night through Friday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.
MSZ026>028-142015-
Grenada-Carroll-Montgomery-
306 PM CDT Sat Apr 13 2019
This hazardous weather outlook is for portions of north central
Mississippi.
.DAY ONE...Tonight and Sunday
SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight
FLOODING
THREAT...Elevated
TIMING...The rest of this afternoon through tonight
NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight
A severe weather outbreak is likely Saturday afternoon into early
Sunday morning. Tornadoes, a few possibly strong, damaging winds
up to 70mph, and golf ball size hail are likely.
(https://www.weather.gov/images/jan/graphicast/1.png)
Heavy rainfall from multiple rounds of storms will lead to flash
flooding Saturday afternoon into early Sunday morning. 1-3" of
rain with locally higher amounts is expected.
(https://www.weather.gov/images/jan/graphicast/2.png)
Weak trees and limbs may break and fall due to sustained winds up
to 25 mph and wind gusts around 35 mph. High profile vehicles
could also be affected.
(https://www.weather.gov/images/jan/graphicast/3.png)
.DAYS TWO THROUGH SEVEN...Sunday night through Friday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.
MSZ044-050-142015-
Leake-Scott-
306 PM CDT Sat Apr 13 2019
This hazardous weather outlook is for portions of central
Mississippi.
.DAY ONE...Tonight and Sunday
SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...The rest of this afternoon through tonight
FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight
NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight
A severe weather outbreak is likely Saturday afternoon into early
Sunday morning. Tornadoes, some of which could be strong,
widespread damaging winds up to 70mph, and golf ball to baseball
size hail are likely.
(https://www.weather.gov/images/jan/graphicast/1.png)
Heavy rainfall from multiple rounds of storms could lead to flash
flooding Saturday afternoon into early Sunday morning. 1-2" of
rain with locally higher amounts is expected.
(https://www.weather.gov/images/jan/graphicast/2.png)
Weak trees and limbs may break and fall due to sustained winds up
to 25 mph and wind gusts around 35 mph. High profile vehicles
could also be affected.
(https://www.weather.gov/images/jan/graphicast/3.png)
.DAYS TWO THROUGH SEVEN...Sunday night through Friday
.DAYS TWO THROUGH SEVEN...Sunday through Friday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.
LAZ024-026-MSZ043-048-049-053>055-059>063-142015-
Catahoula-Concordia-Madison MS-Hinds-Rankin-Claiborne-Copiah-
Simpson-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
306 PM CDT Sat Apr 13 2019
This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, south central Mississippi, and
southwest Mississippi.
.DAY ONE...Tonight and Sunday
SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...The rest of this afternoon through tonight
FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight
NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight
A severe weather outbreak is likely Saturday afternoon into early
Sunday morning. Tornadoes, some of which could be strong,
widespread damaging winds up to 70mph, and golf ball to baseball
size hail are likely.
(https://www.weather.gov/images/jan/graphicast/1.png)
Heavy rainfall from multiple rounds of storms could lead to flash
flooding Saturday afternoon into early Sunday morning. 1-2" of
rain with locally higher amounts is expected.
(https://www.weather.gov/images/jan/graphicast/2.png)
A few downed trees and power lines are possible due to sustained
winds ranging from 25 to 30 mph and potential for wind gusts
around 40 mph. Travel will also be difficult for those in high
profile vehicles.
(https://www.weather.gov/images/jan/graphicast/3.png)
.DAYS TWO THROUGH SEVEN...Sunday night through Friday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.
MSZ056>058-064>066-072>074-142015-
Smith-Jasper-Clarke-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
306 PM CDT Sat Apr 13 2019
This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, south central Mississippi,
and southeast Mississippi.
.DAY ONE...Tonight and Sunday
SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight
FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight
NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight
A severe weather outbreak is likely Saturday afternoon into early
Sunday morning. Tornadoes, some of which could be strong,
widespread damaging winds up to 70mph, and golf ball to baseball
size hail are likely.
(https://www.weather.gov/images/jan/graphicast/1.png)
Heavy rainfall from multiple rounds of storms could lead to flash
flooding Saturday afternoon into early Sunday morning. 1-2" of
rain with locally higher amounts is expected.
(https://www.weather.gov/images/jan/graphicast/2.png)
A few downed trees and power lines are possible due to sustained
winds ranging from 25 to 30 mph and potential for wind gusts
around 40 mph. Travel will also be difficult for those in high
profile vehicles.
(https://www.weather.gov/images/jan/graphicast/3.png)
.DAYS TWO THROUGH SEVEN...Sunday night through Friday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.
3
&&
...HAZARD LEGEND...
*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.
*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.
*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
due to sustained winds over 35 mph and potential wind gusts
greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
to sustained winds ranging from 25 to 35 mph and potential for
wind gusts over 40 mph. Travel will also be difficult for those
in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
sustained winds up to 25 mph and wind gusts around 35 mph.
High profile vehicles could also be affected.
...USEFUL WEATHER WEB PAGES (URLS)...
NWS JAN Home page...
https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
https://www.weather.gov/jan/safe
Latest Weather Briefing...
https://www.weather.gov/jan/weather_briefing
Find NWS JAN on Facebook...
https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
@NWSJacksonMS
Follow NWS JAN on Youtube...
https://www.youtube.com/user/NWSJacksonMiss
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...
Storm Prediction Center (SPC)...
https://www.spc.noaa.gov/
Meso Analysis...
https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
https://www.spc.noaa.gov/products/outlook/
Storm Reports...
https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...
Current Watches and Warnings...
https://www.weather.gov/jan/safe_HeavyRain
Observed Precipitation Images...
https://www.weather.gov/jan/precipmaps
River Forecast Center...
https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Apr 13, 8:57 AM CST, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
957 AM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM TSTM WND DMG 6 S GASSOWAY 32.90N 91.23W
04/13/2019 EAST CARROLL LA CO-OP OBSERVER
AN 18 WHEELER WAS FLIPPED OVER ON HIGHWAY 65
NORTH.
&&Special weather statement, Apr 13, 9:53 AM CST, 4 hours 35 minutes before
Special Weather Statement
National Weather Service Jackson MS
1053 AM CDT SAT APR 13 2019
ARZ074-LAZ007-131630-
Ashley AR-Morehouse LA-
1053 AM CDT SAT APR 13 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ASHLEY COUNTY IN
SOUTHEASTERN ARKANSAS AND NORTHEASTERN MOREHOUSE PARISHES UNTIL 1130
AM CDT...
At 1053 AM CDT, Meteorologists were tracking a strong thunderstorm
near Goodwill, or 15 miles east of Bastrop, moving northeast at 45
mph.
Nickel size hail will be possible with this storm.
This strong thunderstorm will be near...
Jones around 1105 AM CDT.
Wilmot around 1115 AM CDT.
Parkdale around 1120 AM CDT.
Other locations impacted by this storm include Bonita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3318 9167 3315 9146 3301 9146 3301 9144
3299 9145 3298 9144 3294 9148 3293 9148
3290 9150 3289 9150 3288 9151 3288 9155
3285 9157 3283 9157 3279 9160 3275 9160
3271 9164 3276 9177
TIME...MOT...LOC 1553Z 203DEG 41KT 3280 9164
BYBSpecial weather statement, Apr 13, 10:54 AM CST, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Jackson MS
1154 AM CDT SAT APR 13 2019
ARZ074-LAZ007-131730-
Ashley AR-Morehouse LA-
1154 AM CDT SAT APR 13 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ASHLEY COUNTY IN
SOUTHEASTERN ARKANSAS AND NORTHWESTERN MOREHOUSE PARISHES UNTIL 1230
PM CDT...
At 1154 AM CDT, Meteorologists were tracking a strong thunderstorm
near Bastrop, moving northeast at 50 mph.
Nickel size hail will be possible with this storm.
This strong thunderstorm will be near...
Jones around 1210 PM CDT.
Berlin around 1215 PM CDT.
Wilmot around 1220 PM CDT.
Parkdale around 1225 PM CDT.
Other locations impacted by this storm include Mer Rouge and Bonita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3331 9172 3321 9146 3315 9146 3269 9176
3276 9195
TIME...MOT...LOC 1654Z 203DEG 49KT 3280 9182
BYBSpecial weather statement, Apr 13, 11:14 AM CST, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Jackson MS
1214 PM CDT SAT APR 13 2019
LAZ007-008-015-131745-
Richland LA-Morehouse LA-West Carroll LA-
1214 PM CDT SAT APR 13 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MOREHOUSE...
RICHLAND AND SOUTHWESTERN WEST CARROLL PARISHES UNTIL 1245 PM CDT...
At 1214 PM CDT, Meteorologists were tracking a strong thunderstorm
over Alto, or near Mangham, moving northeast at 50 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Rayville and Start around 1225 PM CDT.
Other locations impacted by this storm include Collinston, Mer Rouge
and Oak Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3249 9193 3252 9190 3254 9192 3284 9183
3274 9147 3233 9173 3234 9175 3233 9176
3229 9176 3222 9180 3230 9199
TIME...MOT...LOC 1714Z 203DEG 49KT 3234 9186
BYBLocal storm report, Apr 13, 12:47 PM CST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
147 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG RAYVILLE 32.48N 91.76W
04/13/2019 RICHLAND LA LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED TWO LARGE TREES
DOWN, ONE FROM LIGHTNING, ONE WIND BLOWN.
&&
TPSpecial weather statement, Apr 13, 12:52 PM CST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
152 PM CDT SAT APR 13 2019
ARZ074-075-131930-
Chicot AR-Ashley AR-
152 PM CDT SAT APR 13 2019
...A STRONG THUNDERSTORM WILL AFFECT CHICOT AND EASTERN ASHLEY
COUNTIES UNTIL 230 PM CDT...
At 152 PM CDT, Meteorologists were tracking a strong thunderstorm
over Montrose, or 14 miles west of Lake Village, moving north at 55
mph.
Nickel size hail will be possible with this storm.
This strong thunderstorm will be near...
Dermott around 205 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3339 9163 3339 9146 3356 9145 3356 9135
3352 9135 3353 9133 3352 9132 3352 9125
3356 9123 3353 9122 3351 9118 3347 9121
3345 9123 3344 9123 3343 9120 3301 9130
3301 9159 3312 9175
TIME...MOT...LOC 1852Z 201DEG 48KT 3333 9153
BYB